# SDR JBXA000253

- Difficulty date: March 7, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N570ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7206
- Aircraft time: 7,228 hours, 6,594 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

STALL FAIL MESSAGE DURING TAKEOFF ROLL.  PERFORMED OPS CHECK OF STALL PROTECTION SYSTEM IAW CL-65 AMM 27-35-01.  MDC STATUS PAGE SHOWS ALL GOOD CODES.  MDC DIAGNOSTICS PAGE ALSO SHOWS NORMAL.
